On the Lu Qi-Keng problem for slice monogenic functions
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1483-1490
https://doi.org/10.4134/BKMS.b170837
Published online September 30, 2018
Zhenghua Xu
HeFei University of Technology
Abstract : In this note, it is proven that the slice Bergman kernels for some axially symmetric slice domains are zero-free by a simple method.
Keywords : Clifford algebra, Bergman kernel, Lu Qi-Keng problem
MSC numbers : 30G35, 32A25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd